# SDR ABO2004F00000

- Difficulty date: March 3, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N14CF
- Make and model: Beech A100
- Aircraft serial: B209
- Engine: Pwa PT6A60A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 501200734
- Condition: Cracked
- Location: Spar
- Part time: 12,665 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE 36 MONTH/1000 HOUR WING BOLT INSPECTION, A CRACK WAS DISCOVERED USING DYE PENETRANT INSPECTION METHOD.  THE CRACK WENT FROM WING BOLT HOLE, THROUGH THE RADIUS UP TO THE FITTING (FLAT AREA).
